# SDR SWIA200819017

- Difficulty date: January 1, 2008
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 20,574 hours, 30,470 cycles
- System (JASC): 7603 · Power Lever
- Part: Flex Drive
- Condition: Binding
- Location: Power Lever
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 3730 - RIGHT POWER LEVER IS DIFFICULT TO MOVE.  REPLACED AND RIGGED FLEX CABLE AND HOUSING, IAW 76-10-02.  OPS CHECKS GOOD.
